# SDR SWAA2025112625600

- Difficulty date: October 18, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BURNED SEGMENT WINDOW EMERGENCY LIGHT ON DOOR 833 AT PASSENGER CABIN.  REPLACED WINDOW EMERGENCY LIGHT ON DOOR 833 AT PASSENGER CABIN IAW AMM 33-21-00-960-805. PERFORMED OPS TEST.  TESTED OK.
